Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kaganer, Yulii Abramovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:13
Abstract pages:23

https://www.mathnet.ru/eng/person204331
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
1998
1. L. A. Shushko, Yu. A. Kaganer, “Calculation of the intensity of air shock waves in the near range of the explosion”, Fizika Goreniya i Vzryva, 34:6 (1998),  77–84  mathnet; Combustion, Explosion and Shock Waves, 34:6 (1998), 671–678 1
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024